The lumpability property for a family of Markov chains on poset block structures

Daniele D'Angeli, Alfredo Donno

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)367-391
JournalAdvances in Applied Probability
Volume51
Issue number3
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical

Cite this

The lumpability property for a family of Markov chains on poset block structures. / D'Angeli, Daniele; Donno, Alfredo.

In: Advances in Applied Probability, Vol. 51, No. 3, 2013, p. 367-391.

Research output: Contribution to journalArticleResearchpeer-review

@article{2183cba700b7448d810fd488abd71a81,
title = "The lumpability property for a family of Markov chains on poset block structures",
author = "Daniele D'Angeli and Alfredo Donno",
year = "2013",
doi = "10.1016/j.aam.2013.04.007",
language = "English",
volume = "51",
pages = "367--391",
journal = "Advances in Applied Probability",
issn = "0001-8678",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - The lumpability property for a family of Markov chains on poset block structures

AU - D'Angeli, Daniele

AU - Donno, Alfredo

PY - 2013

Y1 - 2013

U2 - 10.1016/j.aam.2013.04.007

DO - 10.1016/j.aam.2013.04.007

M3 - Article

VL - 51

SP - 367

EP - 391

JO - Advances in Applied Probability

JF - Advances in Applied Probability

SN - 0001-8678

IS - 3

ER -